# SDR REXA2018071800630

- Difficulty date: July 6, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 23,114 hours, 15,916 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E BAY STA. 364 STR 26R CORROSION. REMOVED CORROSION 100% MAT LOSS IAW SRM 53-21-03 REMOVED & REPLACED STR 26R STA 332 TO STA 364 IAW SRM 51-42-06 & SRM 51-42-21.
